MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. WALGREENS; BANDAGE,ANTIBAC,ADHSV PAD,SHEER,3X4,10CT

MEDLINE INDUSTRIES INC. WALGREENS; BANDAGE,ANTIBAC,ADHSV PAD,SHEER,3X4,10CT
Model Number 940859
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Skin Discoloration (2074)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the end-user experienced a skin reaction to the bandage adhesive during product use.The bandage was applied to the end-user's shin.The skin reaction was reportedly "nearly a perfect rectangle shape of the bandage" and was noted to be discolored and peeling.The end-user was evaluated by a physician and received unspecified medical treatment.No specific diagnoses or further medical treatment and/or follow-up care was reported.No sample has been returned to the manufacturer for evaluation.A root cause for the reported incident was unable to be determined at this time.Due to the reported need for unspecified medical treatment, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the end-user experienced a skin reaction to the bandage adhesive during product use.
 
Additional Manufacturer Narrative
A sample was returned to the manufacturer and evaluation has been completed.No differences between the returned sample and samples pulled from inventory were identified.A root cause was not identified, however, variable conditions during wear such as temperature, humidity, and length, may affect the bandage and adhesive and may cause or contribute to the reported issue experienced by the end-user.If additional relevant information becomes available another supplemental medwatch will be filed.

Brand Name
WALGREENS
Common Device Name
BANDAGE,ANTIBAC,ADHSV PAD,SHEER,3X4,10CT
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key11825616
Report Number1417592-2021-00092
Device Sequence Number4242538
Product Code FRO
UDI-Device Identifier00311917185033
UDI-Public00311917185033
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number940859
Device Catalogue NumberWRX940859V1
Device Lot Number19112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;